# SDR HEEA0015082

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 204040324005
- Condition: Fretting
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRANSMISSION SHAFT HAS FRETTING ON FLANGE.
